# SDR DALA2023091907691

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 71,594 hours, 33,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3266 - HYD/MISC/DE - DUE TO HYD G RSRVR LO LVL ECAM MESSAGE. CORRECTIVE ACTION: FOUND GREEN SYSTEM PTU MANIFOLD PRIORITY VALVE LEAKING. R/R PRIORITY VALVE (1064GM), LEAK CHECK GOOD. OK FOR SERVICE. (4384136)
